A class of diophantine equations connected with certain elliptic curves over Q(-13)
Compositio Mathematica, Tome 38 (1979) no. 3, p. 329-346
@article{CM_1979__38_3_329_0,
     author = {Stroeker, R. J.},
     title = {A class of diophantine equations connected with certain elliptic curves over $Q(\sqrt{-13})$},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {3},
     year = {1979},
     pages = {329-346},
     zbl = {0402.14010},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__38_3_329_0}
}
Stroeker, R. J. A class of diophantine equations connected with certain elliptic curves over $Q(\sqrt{-13})$. Compositio Mathematica, Tome 38 (1979) no. 3, pp. 329-346. http://www.numdam.org/item/CM_1979__38_3_329_0/

[1] Z.I. Borevich and I.R. Shafarevich: Number Theory. Pure and Appl. Maths. Ser. 20. Acad. Press, New York and London, 1966. | MR 195803 | Zbl 0145.04902

[2] B. Delaunay: Ueber die Darstellung der Zahlen durch die binäre kubische Formen mit negativer Diskriminante. Math. Zeitschr. 31 (1930) 1-26. | JFM 55.0722.02 | MR 1545095

[3] P. Déligne: Courbes elliptiques: Formulaire (d'après J. Tate). In: Modular functions of one variable IV. Lecture Notes in Maths. 476. Springer, Berlin-Heidelberg -New York, 1975, 53-73. | MR 387292

[4] L.J. Mordell: Diophantine Equations. Pure and Appl. Maths. Ser. 30. Acad. Press, New York and London, 1969. | MR 249355 | Zbl 0188.34503

[5] T. Nagell: Darstellungen ganzer Zahlen durch binäre kubische Formen mit negativer Diskriminante. Math. Zeitschr. 28 (1928) 10-29. | JFM 54.0174.02 | MR 1544935

[6] C.L. Siegel: Ueber einige Anwendungen Diophantischer Approximationen. Abh. Preuss. Akad. Wiss. Phys.-Math. Kl. 1929 nr. 1. | JFM 56.0180.05

[7] R.J. Stroeker: Elliptic curves defined over imaginary quadratic number fields. Doct. thesis, Univ. Amsterdam, 1975. | MR 450290 | Zbl 0342.14014

[8] J.T. Tate: Letter to J.-P. Serre, dated July 24th 1971.